# SDR SWIA20250106202

- Difficulty date: December 2, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,976 hours, 43,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON LH PRESSURE FLOOR SILL ASSY AT FS 461.50 BETWEEN LBL36.0 AND LBL45.0 AND AT WL 73.0 BEYOND LIMITS OF REO 601R-53-41-666.     (FILED CLOSED)   BLENDED CORROSION DAMAGE ON LH PRESSURE FLOOR SILL ASSY AT FS 461.50 BETWEEN LBL36.0 AND LBL45.0 AND AT WL 73.0 WITH REFERENCE TO SRM 51-21-06.  PERFORMED UT THICKNESS MEASUREMENT OF BLEND WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE OUTSIDE OF LIMITS OF REO 601R-53-41-666 REV "-C" DATED 2012-11-06.  COMPLIED WITH REO 601R-53-41-3277 REV "--" DATED 2024-12-02 TEMPORARY DISPOSITION.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.  THIS SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 1500 FLIGHT HOURS AND REQUIRES VISUALLY INSPECT REWORKED AREA PER NDTM 51-20-09 (USING 10X MAGNIFIER) FOR ANY DAMAGE PROPAGATION AT INTERVALS NOT TO EXCEED 800FH.
